Citation: klove2. "I Don't Know What the Interaction Was: An Experience with Tramadol & 2C-B (exp102605)". Erowid.org. Dec 30, 2015. erowid.org/exp/102605
Interaction Between Tramadol and 2C-B
As a short background on myself, I'm an avid psychonaut with a fair share of substances under my belt. (LSD, 2C-B, DMT, Mescaline, etc)
I have ingested 2C-B on quite a few occasions, both orally and insufflated. I have also taken Tramadol with many other drugs as 'ground' per se. Something to smooth things out. So I am familiar with the effects of both drugs and aware that chemically there are no KNOWN interactions.
One the night of the experience I took 4x 50mg Tramadol tabs roughly 1 hour before insufflating 15mg of 2C-B. A fairly high dose but nothing near extreme for either drug.
Roughly 10 minutes after ingesting the 2C-B I began to shake uncontrollably, and my heart began to race. Normal when coming up on 2C-B, but this was far, far faster than normal. My chest was on fire and I couldn't catch my breathe.
My chest was on fire and I couldn't catch my breathe.
Well it goes without saying how the rest played out.
I am a healthy, 20 year old with no medical history. Don't smoke nor drink. I don't know what the interaction was but I do know the two substances that caused it, and I feel it my responsibility to [write] my experience and hopefully save someone from making the mistake I did.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.